# SDR SIMA20180324003

- Difficulty date: March 24, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 37,368 hours, 27,418 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P207009120
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTED THE AFT FLASHLIGHT IS NOT CHARGING.   REMOVED AND REPLACED THE FLASHLIGHT.  PERFORMED AN OPS CHECK IAW  AMM 25-61-00.  OPS CHECKED GOOD.
